# SDR 08FDEA01210

- Difficulty date: March 31, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: NTL6012509AE
- Part serial: 46619
- Condition: Chafed
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT FAN COWL INNER SKIN IS CHAFED.  REMOVED DAMAGED AREA, FABRICATED REPAIR DETAILS, PREPPED DETAILS FOR BONDING, BONDED REPAIR;  INSTALLED RIVETS & SEALED IAW SRM 54-00-01 VOL I. PRIMED IAW SRM 51-21-01 VOL II.
